arrow
Volume 23, Number 6
Previous Issue Next Issue

Jun Hu & Zhong-Ci Shi

J. Comp. Math., 23 (2005), pp. 561-586.

Preview Full PDF 1898 21098 Abstract

Tian-Jun Wang & Ben-Yu Guo

J. Comp. Math., 23 (2005), pp. 587-602.

Preview Full PDF 1794 20433 Abstract

Hou-De Han & Chun-Xiong Zheng

J. Comp. Math., 23 (2005), pp. 603-618.

Preview Full PDF 1963 20533 Abstract

Feng-Min Xu, Cheng-Xian Xu & Hong-Gang Xue

J. Comp. Math., 23 (2005), pp. 619-634.

Preview Full PDF 1809 20226 Abstract

Dong-Yang Shi, Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 23 (2005), pp. 635-646.

Preview Full PDF 1856 20136 Abstract

Xin Leng, De-Gui Liu, Xiao-Qiu Song & Li-Rong Chen

J. Comp. Math., 23 (2005), pp. 647-656.

Preview Full PDF 1825 20564 Abstract

S. Jiménez & L. Vázquez

J. Comp. Math., 23 (2005), pp. 657-672.

Preview Full PDF 1912 20251 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard